# SDR BB07050

- Difficulty date: July 8, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- Aircraft time: 69,877 hours, 13,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 2012
- Part serial: 9701
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE ON CABIN LEFT SIDE, ROW 18 AND AFT.  REPLACED BATTERY CHARGER.  NO FURTHER FAULTS.
